Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling and redness on the knees while on Norvasc and Tramadol?

I m on Norvasc 5 mg, and imdur30 mg, along with gabapentin 100mg, levothyroxine 0.05mg,tramadol hcl50mg as needed.in the last few days I have increased swelling and redness(ichy) in my knees, lower leg, ankles ,and feet ,I have had a couple of issues with chest pains such is reason for the Norvasc and imdur question ,,,should I be worried
Mon, 17 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It could be an allergic reaction. As of now, you can take antihistamines like Cetirizine for symptomatic relief. If symptoms persist, it is better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was put on the blood pressure medication Norvasc 5mg almost 2 weeks ago.. After one week on the medicine, I began to have swelling in my my...